# SDR 64107

- Difficulty date: August 21, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 20,419 hours, 28,646 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Dirty
- Location: Annunciator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPATCH RECEIVED A CALL FROM MGW STATION THAT THEY HAD BEEN CONTACTED BY FLT 4740 AND INFORMED THAT THE AIRCRAFT DID NOT HAVE 3 GOOD DOWN AND LOCK INDICATIONS FOR MAIN LANDING.  CREW WAS ADVISED TO FOLLOW CHECKLIST AND DIVERT. THEY LEARNED LATER THAT CREW HAD 3 GOOD DOWN AND LOCK INDICATOR AFTER TROUBLE SHOOTING LANDING GEAR DOWN LOCK INDICATOR.  AIRCRAFT LANDED  WITH NO FURTHER INCIDENT.  INDICATOR WRITTEN UP.  CLEANED ANNUNCIATOR SOCKET AND REBULBED.
